File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Perturbed MAP risk models with dividend barrier strategies

TitlePerturbed MAP risk models with dividend barrier strategies
Authors
KeywordsBarrier strategy
Discounted dividend payment
Gerber-shiu function
Markovian arrival
Perturbed process
Issue Date2009
PublisherApplied Probability Trust. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.html
Citation
Journal Of Applied Probability, 2009, v. 46 n. 2, p. 521-541 How to Cite?
AbstractIn the context of a dividend barrier strategy (see, e.g. Lin, Willmot and Drekic (2003)) we analyze the moments of the discounted dividend payments and the expected discounted penalty function for sutplus processes with claims arriving according to a Markovian arrival process (MAP). We show that a relationship similar to the dividend-penalty identity of Gerber, Lin and Yang (2006) can be established for the class of perturbed MAP surplus processes, extending in the process some results of Li and Lu (2008) for the Markovmodulated risk model. Also, we revisit the same ruin-related quantities in an identical MAP risk model with the only exception that the barrier level effective at time t depends on the state of the underlying environment at this time. Similar relationships are investigated and derived. Numerical examples are also considered. © Applied Probability Trust 2009.
Persistent Identifierhttp://hdl.handle.net/10722/92953
ISSN
2015 Impact Factor: 0.665
2015 SCImago Journal Rankings: 0.742
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, ECKen_HK
dc.contributor.authorLandriault, Den_HK
dc.date.accessioned2010-09-22T05:04:56Z-
dc.date.available2010-09-22T05:04:56Z-
dc.date.issued2009en_HK
dc.identifier.citationJournal Of Applied Probability, 2009, v. 46 n. 2, p. 521-541en_HK
dc.identifier.issn0021-9002en_HK
dc.identifier.urihttp://hdl.handle.net/10722/92953-
dc.description.abstractIn the context of a dividend barrier strategy (see, e.g. Lin, Willmot and Drekic (2003)) we analyze the moments of the discounted dividend payments and the expected discounted penalty function for sutplus processes with claims arriving according to a Markovian arrival process (MAP). We show that a relationship similar to the dividend-penalty identity of Gerber, Lin and Yang (2006) can be established for the class of perturbed MAP surplus processes, extending in the process some results of Li and Lu (2008) for the Markovmodulated risk model. Also, we revisit the same ruin-related quantities in an identical MAP risk model with the only exception that the barrier level effective at time t depends on the state of the underlying environment at this time. Similar relationships are investigated and derived. Numerical examples are also considered. © Applied Probability Trust 2009.en_HK
dc.languageengen_HK
dc.publisherApplied Probability Trust. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.htmlen_HK
dc.relation.ispartofJournal of Applied Probabilityen_HK
dc.subjectBarrier strategyen_HK
dc.subjectDiscounted dividend paymenten_HK
dc.subjectGerber-shiu functionen_HK
dc.subjectMarkovian arrivalen_HK
dc.subjectPerturbed processen_HK
dc.titlePerturbed MAP risk models with dividend barrier strategiesen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, ECK: eckc@hku.hken_HK
dc.identifier.authorityCheung, ECK=rp01423en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1239/jap/1245676104en_HK
dc.identifier.scopuseid_2-s2.0-67949106611en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-67949106611&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume46en_HK
dc.identifier.issue2en_HK
dc.identifier.spage521en_HK
dc.identifier.epage541en_HK
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridCheung, ECK=24461272100en_HK
dc.identifier.scopusauthoridLandriault, D=23479800100en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats